Bibliographic Metadata

Title
Approximation of elliptic control problems in measure spaces with sparse solutions
AuthorCasas-Alvero, E. In der Gemeinsamen Normdatei der DNB nachschlagen ; Clason, Christian ; Kunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen
Published in
SIAM journal on control and optimization / Society for Industrial and Applied Mathematics, Philadelphia, Pa. : Soc., 1.1962 -, Vol. 50, Issue 4, page 1735-1752
PublishedSIAM
LanguageEnglish
Document typeJournal Article
Keywords (EN)measure controls / optimal control / sparsity / elliptic partial differential equation / convergence estimates / boundary control
Keywords (GND)Optimale Kontrolle / Elliptische Differentialgleichung / Online-Publikation
ISSN1095-7138
URNurn:nbn:at:at-ubg:3-340 Persistent Identifier (URN)
DOIdoi:10.1137/110843216 
Restriction-Information
 The work is publicly available
Files
Approximation of elliptic control problems in measure spaces with sparse solutions [0.89 mb]
Links
Reference
Classification
Abstract (English)

Optimal control problems in measure spaces governed by elliptic equations are consid-ered for distributed and Neumann boundary control, which are known to promote sparse solutions.Optimality conditions are derived and some of the structural properties of their solutions, in particularsparsity, are discussed. A framework for their approximation is proposed which is ecient for numericalcomputations and for which we prove convergence and provide error estimates.

Notice